# SDR SWAA2025060967206

- Difficulty date: May 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB ACCESS PANEL 341B LOCATED LE STA 86.66 AT RT HORIZONTAL STABILIZER 2025-297817<[01] REPLACED RIB ACCESS PANEL 341B LOCATED LE STA 86.66 AT RT HORIZONTAL STABILIZER AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 186A1001 SHEET: 19 REV: - . SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED CORRECTIVE ACTION STEP 1
